Home > Research > Publications & Outputs > Affine transformations and the geometry of supe...
View graph of relations

Affine transformations and the geometry of superspace

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>1981
<mark>Journal</mark>Journal of Mathematical Physics
Number of pages8
Pages (from-to)422-429
Publication StatusPublished
<mark>Original language</mark>English


A graded Cartan‐type connection is devised on a bundle of graded affine frames over superspace. The relation of the gauged graded affine group to the geometry of superspace is discussed in the context of bundle reduction to simulate spontaneous symmetry breakdown. A complex quaternionic calculus is used to simplify the algebraic analysis.